# SDR 99FDEA00275

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 40173
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MEM GEAR HANDLE WAS PLACED DOWN BUT ONLY NOSE GEAR AND RT MLG IND DOWN & LOCK.  EMERG PROC WERE FOLLOWED, BUT STILL NO DOWN & LOCK ON LEFT MAIN.  REMOVED AND REPLACED LT MLG DOWNLOCK SWITCH IAW MM 32-61-021-4.
